# SDR CA060403012

- Difficulty date: March 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Compressor
- Component: Bleed Valve, Pwc, 310082903
- Stage of operation: AP
- How discovered: 9
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

DURING APPROACH, THE ENGINE EMITTED AN UNUSUAL NOISE FOLLOWED BY AN UNCOMMANDED POWER REDUCTION.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FAULTY COMPRESSOR BLEED VALVE.
